# SDR QXEA2018113000441

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 21,976 hours, 23,467 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 9701134501
- Condition: Inoperative
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX TRAPPED IN LAV, ABLE TO OPEN DOOR AT FLIGHT LEVEL 210. ( LAVATORY WASTE SYSTEMS - LAVATORY UNUSABLE ). REMOVED FROM SERVICE. REMOVED AND REPLACED LAV DOOR KNOB LATCH ASSY OPS CHECK GOOD NO FUTHER DEFECTS NOTED. CLEAR MEL. AIRCRAFT RETURNED TO SERVICE.
